# SDR SWIA202163784

- Difficulty date: October 3, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS 517.00 BETWEEN STR 18L & STR 19L BLISTERED PAINT /DEBRIS BUILD-UP. CLEAN & RE-INSPECT.     (C-CHECK RO 1/13/2022)    REMOVED, FABRICATED AND INSTALLED STUB  FRAME AT FS517 FROM STGR18L AND SGTR19L. REF CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. PLEASE REFER TO CONTINUATIONN CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
